Generalized Runge-Kutta method with respect to the non-Newtonian calculus. (English) Zbl 1347.65122

Summary: Theory and applications of non-Newtonian calculus have been evolving rapidly over the recent years. As numerical methods have a wide range of applications in science and engineering, the idea of the design of such numerical methods based on non-Newtonian calculus is self-evident. In this paper, the well-known Runge-Kutta method for ordinary differential equations is developed in the frameworks of non-Newtonian calculus given in generalized form and then tested for different generating functions. The efficiency of the proposed non-Newtonian Euler and Runge-Kutta methods is exposed by examples, and the results are compared with the exact solutions.


65L06 Multistep, Runge-Kutta and extrapolation methods for ordinary differential equations
26A99 Functions of one variable
Full Text: DOI


[1] Volterra, V.; Hostinsky, B., Operations Infinitesimales Lineares (1938), Paris, France: Gauthier-Villars, Paris, France
[2] Grossman, M.; Katz, R., Non-Newtonian Calculus (1972), Pigeon Cove, Mass, USA: Lee Press, Pigeon Cove, Mass, USA · Zbl 0228.26002
[3] Grossman, M., Bigeometric Calculus (1983), Rockport, Mass, USA: Archimedes Foundation, Rockport, Mass, USA
[4] Grossman, M., The First Nonlinear System of Differential and Integral Calculus (1979), Mathco
[5] Ozyapıcı, A.; Kurpınar, E., Exponential approximation on multiplicative calculus, Proceedings of the 6th ISAAC Congress
[6] Özyapıcı, A.; Kurpinar, E., Notes on multiplicative calculus, Proceedings of the 20th International Congress of the Jangjeon Mathematical Society
[7] Riza, M.; Özyapici, A.; Misirli, E., Multiplicative finite difference methods, Quarterly of Applied Mathematics, 67, 4, 745-754 (2009) · Zbl 1187.65083
[8] Rıza, M.; Eminaga, B., Bigeometric calculus—a modelling tool
[9] Bashirov, A. E.; Kurpınar, E. M.; Ozyapıcı, A., Multiplicative calculus and its applications, Journal of Mathematical Analysis and Applications, 337, 1, 36-48 (2008) · Zbl 1129.26007 · doi:10.1016/j.jmaa.2007.03.081
[10] Bashirov, A.; Bashirova, G., Dynamics of literary texts and diffusion, Online Journal of Communication and Media Technologies, 1, 3, 60-82 (2011)
[11] Florack, L.; van Assen, H., Multiplicative calculus in biomedical image analysis, Journal of Mathematical Imaging and Vision, 42, 1, 64-75 (2012) · Zbl 1255.92014 · doi:10.1007/s10851-011-0275-1
[12] Aniszewska, D., Multiplicative Runge-Kutta methods, Nonlinear Dynamics, 50, 1-2, 265-272 (2007) · Zbl 1178.65082 · doi:10.1007/s11071-006-9156-3
[13] Uzer, A., Multiplicative type complex calculus as an alternative to the classical calculus, Computers & Mathematics with Applications, 60, 10, 2725-2737 (2010) · Zbl 1207.26003 · doi:10.1016/j.camwa.2010.08.089
[14] Bashirov, A.; Riza, M., On complex multiplicative differentiation, TWMS Journal of Applied and Engineering Mathematics, 1, 1, 75-85 (2011) · Zbl 1238.30003
[15] Misirli, E.; Gurefe, Y., Multiplicative Adams Bashforth-Moulton methods, Numerical Algorithms, 57, 4, 425-439 (2011) · Zbl 1221.65167 · doi:10.1007/s11075-010-9437-2
[16] Çakmak, A. F.; Başar, F., Some new results on sequence spaces with respect to non-Newtonian calculus, Journal of Inequalities and Applications, 2012, article 228 (2012) · Zbl 1279.26006 · doi:10.1186/1029-242X-2012-228
[17] Çakmak, A. F.; Başar, F., Certain spaces of functions over the field of non-Newtonian complex numbers, Abstract and Applied Analysis, 2014 (2014) · Zbl 1470.26003 · doi:10.1155/2014/236124
[18] Tekin, S.; Başar, F., Certain sequence spaces over the non-Newtonian complex field, Abstract and Applied Analysis, 2013 (2013) · Zbl 1470.46010 · doi:10.1155/2013/739319
[19] Kadak, U., Determination of the Köthe-Toeplitz duals over the non-Newtonian complex field, The Scientific World Journal, 2014 (2014) · doi:10.1155/2014/438924
[20] Kadak, U.; Efe, H., Matrix transformations between certain sequence spaces over the non-Newtonian complex field, The Scientific World Journal, 2014 (2014) · doi:10.1155/2014/705818
[21] Kadak, U.; Efe, H., The construction of Hilbert spaces over the Non-Newtonian field, International Journal of Analysis, 2014 (2014) · doi:10.1155/2014/746059
[22] Burden, R. L.; Faires, J. D., Numerical Analysis (2012), Brooks/Cole, Cengage Learning
[23] Costabile, F.; Napoli, A., A class of collocation methods for numerical integration of initial value problems, Computers & Mathematics with Applications, 62, 8, 3221-3235 (2011) · Zbl 1232.65113 · doi:10.1016/j.camwa.2011.08.036
[24] Ashyralyev, A.; Özdemir, Y., On numerical solution of multipoint NBVP for hyperbolic-parabolic equations with Neumann condition, AIP Conference Proceedings, 1470, 80-83 (2012)
[25] Ashyralyev, A.; Hicdurmaz, B., On the numerical solution of fractional Schrödinger differential equations with the Dirichlet condition, International Journal of Computer Mathematics, 89, 13-14, 1927-1936 (2012) · Zbl 1255.65156 · doi:10.1080/00207160.2012.698841
[26] Ashyralyev, A.; Sirma, A., A note on the numerical solution of the semilinear Schrödinger equation, Nonlinear Analysis: Theory, Methods & Applications, 71, 12, e2507-e2516 (2009) · Zbl 1239.65053 · doi:10.1016/j.na.2009.05.048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.